# SDR F3LA2017052300149

- Difficulty date: May 12, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N219FR
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 45,194 hours, 18,470 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fuselage
- Part time: 45,194 hours, 18,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM Y765 CORRODED BETWEEN FR66 AND FR68. REMOVED AND REPLACED Y765 BETWEEN FR66-68 IAW SRM 51-72-11, SRM 51-44-11 AND SRM 53-00-14-183-002.
